BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On the blowup of solutions of a Schrödinger equation with an inhomogeneous damping coefficient

Participants in the publication
João-Paulo Dias (Author)
Mário Figueira (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Date of Publication
2014-05-26

Where published
Communications in Contemporary Mathematics

Publication Identifiers
ISSN - 0219-1997,1793-6683

Publisher
World Scientific Pub Co Pte Lt

Volume
16
Number
03

Starting page
1350036

Document Identifiers
DOI - https://doi.org/10.1142/s0219199713500363
URL - http://dx.doi.org/10.1142/s0219199713500363


Export

APA
João-Paulo Dias, Mário Figueira, (2014). On the blowup of solutions of a Schrödinger equation with an inhomogeneous damping coefficient. Communications in Contemporary Mathematics, 16, ISSN 0219-1997,1793-6683. eISSN . http://dx.doi.org/10.1142/s0219199713500363

IEEE
João-Paulo Dias, Mário Figueira, "On the blowup of solutions of a Schrödinger equation with an inhomogeneous damping coefficient" in Communications in Contemporary Mathematics, vol. 16, 2014. 10.1142/s0219199713500363

BIBTEX
@article{46606, author = {João-Paulo Dias and Mário Figueira}, title = {On the blowup of solutions of a Schrödinger equation with an inhomogeneous damping coefficient}, journal = {Communications in Contemporary Mathematics}, year = 2014, volume = 16 }